I have been taking 50 mg Lyrica for about 10 days. Started out with 1 per day and then 2 a day (last Friday). I am experiencing swelling in hands and feet. How do I take myself off this medication without having problems.
Consult your doctor immediately about coming off of the medication.
Make him aware of your new symptoms.
Those symptoms are listed as a severe side effect to watch for when taking Lyrica.
If the swelling persists for a while once off of the Lyrica then consider this,
hypothyroidism which is very common with Fibro patients can also produce
these symptoms and sometimes does not show up on the blood tests.
Note: if you have also noticed hoarse voice, weight gain and/or lump in front of your throat under chin. These are also symptoms that can indicate hypothyroidism.
I contacted my doctor yesterday and I am going through a "tappering off" period and hopefully this will get out of my body SOON. It did help the pain but the side effects really are doing a number on me. I have developed a hoarse voice and noticed weight gain. I had so hoped this would work.
As I stated above, if you don't see an improvement of the symptoms that could be from the Lyrica in a few weeks, then you should consider having thyroid tests including thyroid ultrasound. The symptoms may not be from the medicine, perhaps just showed up at the wrong time, but you should know in a couple weeks. Even if symptoms do disappear, you may still want to consider thyroid tests. Hope everything goes well. Keep me posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.